Atripla and Gout
Sep 13, 2010
does Atripla in any way effect my gout meaning does it raise my uric acid levels when I first started taking it which has been about 4 months now I didnt really have any problems lil while after i have a gout Sence then
Response from Dr. Henry
Good question. I haven't observed or seen published any clear connection between Atripla and development of gout. Gout is fairly common in the general population so may be difficult to link a low level risk to use of a particular drug. If any reader knows of a reference demonstrating a relationship between Atripla and gout please post! KH
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Burning Urethra After Unprotected Sex Without Ejaculation Worried I Have HIV
- Herpes After Mutual Masturbation Worried I Have HIV
- Hpv After Sucking Penis Sign Of HIV AIDS
- Pain In Penis After Touching Dried Semen What Are The Chances Of HIV
- Trouble Urinating After Anal Sex With Condom Does It Mean I Have HIV
- Amoxicillin Syphilis Treatment
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.